scared
Results 1 to 11 of 11

Thread: scared

  1. #11
    Bronze Phenster erin_e's Avatar
    Join Date
    Jul 2008
    Location
    current:MI moving to NYC8-24
    Posts
    37
    Photos
    View albums

    Default

    well I'm on phenD but side effects are similar, my dry mouth isn't as bad as I've experienced with other drugs, lots of fiber helps alot.
    I do have that heart racing feeling but my heart rate is not that elevated, its more of a pressure that wasn't there that actual racing.
    I don't feel the energy either I'm actually more tired at night but once I go to bed I can't sleep. My Dr said that will go away when my body adjusts.

    Overall I think it is worth it though, I don't think I could loose the weight otherwise.

    Your doc wouldn't of suggested it if your heart wasn't strong enough. You'll do fine, good luck on reaching your goal!



    I think i lost my mind struggling to loose my extra weight.

  2. Advertising
    advertising
     

  3. #10
    Gold Phenster katy625's Avatar
    Join Date
    Jul 2008
    Location
    McKinney tx
    Posts
    647
    Photos
    View albums

    Default

    I started last week and I feel fine and don't have an appetite at all. I did go get me some liquid B12 for energy since I have a 2 1/2yr old to run after....it seems to be working great....I have great energy now. The dry mouth and constipation are real things with phen...I find that chewing gum helps a lot with dry mouth.

  4. #9
    Banned
    Join Date
    Jul 2008
    Posts
    293
    Photos
    View albums

    Default

    I dont like the feeling of my heart racing etheir it scares me I dont want to have a heart attack

  5. #8
    Bronze Phenster RAINE4EVER's Avatar
    Join Date
    Jul 2008
    Posts
    48
    Photos
    View albums

    Smile YOU WILL BE JUST FINE

    I AGREE WITH BRONZYBELLA......THAT'S EXACTLY HOW I RESPONDED TO PHEN....THE FIRST WEEK......I HAD TO TAKE A LAXATIVE.....I STILL FORGET TO EAT....I DRINK WATER DAILY......DRY MOUTH JUST WILL NOT GO AWAY..........BUT I FEEL GREAT PHYSICALLY!!!!
    THROUGH GOD ALL THINGS ARE POSSIBLE

  6. #7
    Bronze Phenster
    Join Date
    Jul 2008
    Posts
    11
    Photos
    View albums

    Default

    Thanks for all of your replies! You guys are really nice! Wish me luck! I can't wait to get started!

  7. #6
    BronzyBella
    Guest

    Default

    The first 2-3 days you'll have more energy. But you won't feel jittery or anything. After that, you'll feel normal, but you just won't have an appetite and you'll have to remind and make yourself eat. There are side effects but nothing serious (dry mouth, consitipation). A rare few get more serious side effects. So chances are you'll just experiene the high energy then no appetite

  8. #5
    Wonder Phenster scatanafas's Avatar
    Join Date
    Jul 2007
    Posts
    5,673
    Photos
    View albums

    Default

    I have to admit I had bad side effects the first two days...couldn't sleep, heart racing, etc..then I cut the dosage to half...that helped...eventually your body gets used to the drug and the side effects aren't as bad....I don't think you really have anything to be afraid of, my big fear was my bp going up which it didn't......some people can't tolerate the side effects and they stop taking it, it really is an individual decision.

  9. #4
    Bronze Phenster
    Join Date
    Jul 2008
    Posts
    11
    Photos
    View albums

    Default

    I am on 30 mg. and it is the phen HCL. I am afraid of my heart racing. When I was in high school and in my early 20's I used to love that feeling. But, like I said, it scares me now. I am afraid I will have a heart attack or something. My dr has me coming in once a week for 3 weeks to check my blood pressure.

  10. #3
    Banned
    Join Date
    Jul 2008
    Posts
    293
    Photos
    View albums

    Default

    What does are u on hun? I'm on 15mg I just took my 1st pill today. I dont know why the dr started me out on such a low dose but she did.I haven't really noticed anything different but I'm thirsty alot havent had the fasdt heart beat like some people do probably cause im on a low dose.

  11. #2
    Platinum Phenster Skydreama's Avatar
    Join Date
    Apr 2005
    Location
    Chattanooga
    Posts
    1,418
    Photos
    View albums

    Default

    Hey

    When i first took it, i loved it so much, it just gave me tons of energy - and everyone is different, but it didnt make my heart race or anything... just gave me so much energy that i couldnt sit still and dry mouth like you wouldnt believe! I couldnt get enough water. and I had to force myself to eat. I actually went a couple of days on just water alone (BAD IDEA DONT DO THAT) but then my body adjusted and I got hungry lol


    Good luck!!
    SW:268
    LW:210
    CW:230
    GW:175

    "You never know what you can do until you try"


  12. #1
    Bronze Phenster
    Join Date
    Jul 2008
    Posts
    11
    Photos
    View albums

    Default scared

    Hi everyone! I am new here. My dr is starting me on phentermine and I take my first dose tomorrow. When I was younger, I didn't mind taking diet pills but now that I have gotten older, 42, I am a little frightened. I don't know if I will like the feeling it gives. Am I just being silly or what? Can anyone please tell me about their experience of when you first began the drug? Thanks.

Similar Threads

  1. Scared to go to the Gym!
    By MoitvatedMomma in forum My Experience with Phentermine
    Replies: 18
    Last Post: January 31st, 2008, 04:31 PM
  2. New to Pen and a bit scared
    By Lisa101799 in forum New Members
    Replies: 1
    Last Post: June 15th, 2003, 11:01 AM
  3. Please HELP.. I am so scared.....
    By Monique F in forum My Experience with Phentermine (Year 2002)
    Replies: 18
    Last Post: December 10th, 2002, 01:05 PM
  4. New and Scared
    By TracyLynnM in forum My Experience with Phentermine (Year 2001)
    Replies: 2
    Last Post: May 10th, 2001, 07:18 AM
  5. Scared to go to the Dr.
    By LadyDi3 in forum My Experience with Phentermine (Year 2001)
    Replies: 5
    Last Post: March 27th, 2001, 04:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •